Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Examples of Buchsbaum quasi-Gorenstein rings


Authors: Manfred Herrmann and Ngô Viet Trung
Journal: Proc. Amer. Math. Soc. 117 (1993), 619-625
MSC: Primary 13H10; Secondary 13H15
DOI: https://doi.org/10.1090/S0002-9939-1993-1112491-8
MathSciNet review: 1112491
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The paper shows the existence of Buchsbaum quasi-Gorenstein rings of any admissible depth.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13H10, 13H15

Retrieve articles in all journals with MSC: 13H10, 13H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1112491-8
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society